MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305767
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd eclipse¿ needle was loose.This was discovered before use.The following information was provided by the initial reporter: it's noticed that safety mechanism on the eclipse needle loosen during the preparation of the injection.Defected product didn't used on patient.One sample from the same batch will be returned as sample for further investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation: one representative unused sample in sealed package was received for investigation.Our quality engineer inspected the returned unit and could not identify any manufacturing related defects or abnormalities.No issues with the safety shield or hub were observed.A device history record review was performed and showed no non-conformances associated with this issue during the production of this batch.As a result, the root cause of the reported issue could not be determined.

Brand Name
BD ECLIPSE¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8786446
Report Number8041187-2019-00538
Device Sequence Number16571083
Product Code FMI
UDI-Device Identifier30382903057673
UDI-Public30382903057673
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2023
Device Catalogue Number305767
Device Lot Number8314981
Initial Date Received by Manufacturer 06/28/2019
Supplement Date Received by Manufacturer06/28/2019
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;